Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2, Issue 1, Pages 7-39
http://dx.doi.org/10.1155/S1026022698000028

Dynamic system evolution and markov chain approximation

Mathematical Modelling & Numerical Analysis Group, Department of Mathematics and Computing, University of Southern Queensland, QLD 4350, Australia

Received 1 September 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Roderick V. Nicholas Melnik, “Dynamic system evolution and markov chain approximation,” Discrete Dynamics in Nature and Society, vol. 2, no. 1, pp. 7-39, 1998. https://doi.org/10.1155/S1026022698000028.